Can Seroquel Cause Diarhea

Question

Asked by catherine

Can Seroquel Cause Diarhea

everynight after my son takes 500mg of seroquel he gets bad stomache pain and the gets diarrhea.He also takes 100mg of seroquel in the morning this dose does not seem to bother him.Can his night dose be to high?

Answer

Hi catherine,

Yes, I agree with Janet, have your son discuss this with the psychiatrist as I believe some meds could cause problems like incontinence and other side effects.

A simple does change or change in the time the dose is taken could do wonders.

At the same time, examine the foods he eats regularly. For example, whenever I used to eat raw spinach salads, the next day I would have cramps for the whole day. I kept having cramps until I realized it was the raw spinach that cause the cramps. So I stopped eating the raw spinach, and the cramps went away. Ironically, I can eat baby spinach with no problem!

So there could be a combination of reasons for the pain and diarrhea. First, though, do ask the psychiatrist and work with him or her to find a solution.

Best wishes,

Christina

Answered by Christina Bruni